This site is intended for health professionals only

At the heart of general practice since 1960

Read the latest issue online

A faulty production line

Report this comment to a moderator

Please fill in the form below if you think a comment is unsuitable. Your comments will be sent to our moderator for review.

Report comment to moderator

Required fields.

Headline

NICE statins plan is 'unsustainable' for GPs, says BMA official response

Comment

The side effects of statins are crippling. I tried stopping them for a week and pains vanished, back on them two days and the agonising pain returned. Did the same again to be sure, same result! Whilst they may have benefits, folk need to be aware of the negative side of using theses drugs. I couldn't stand, certainly no chance of walking, the muscle cramps like pains were more than I could tolerate although I consider myself to have quite a high pain level. I take take 300 mg aspirin per day and so far, no problems!

Posted date

04 Apr 2014

Posted time

8:50pm

required
required
required